# SDR SWIA200311917

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 17,456 hours, 23,608 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Part serial: 236
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 4,382 hours, 5,311 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: G

## Discrepancy

PAX 02 MASKS DEPLOYED IN FLIGHT CLIMBING THROUGH 8,000 FEET.   NOTICED DELTA-P WAS AT 7,000 FT AND THE CABIN WAS LESS THAN ZERO.  REMOVED AND REPLACED ALTITUDE CONTROLLER IAW MM 21-30-01.  OPS CHECK GOOD, NO DEFECTS NOTED.
